# SDR UPS97824270

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N809UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, DOUBLER STRAP CORRODED AROUND AND BEHIND FASTENER APPROX FS 900 RT W/W TOP O/B.  REMOVED CORROSION, BLENDED, PEENDED AREA, AND TREATED AREA IAW SRM 51-1-20D, 51-3-0, 51-1-4A, 51-1-8, DPS999-2, AND COMPLIED WITH DHC SK 809-289.
